# SDR DLL16962449

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1605415101
- Condition: Cracked
- Location: Ws 319
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS WERE FOUND IN THE UPPER WING SKIN TO UPPER CAP AND REAR SPAR WEB TO UPPER CAP FASTENER HOLES NEAR IWS 319.  THE CRACKS WERE REMOVED BY OVERSIZING THE FASTENER    HOLES.  REV B TO ER/A PROVIDES FAA APPROVAL.
